# SDR 05FDEA03631

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 44,356 hours, 9,977 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, FOUND CRACK AT LEFT WING, END OF STRINGER 44   APPROXIMATELY 1/2 INCH.  REPAIR CARRIED OUT IAW   SRM 57-20-  00 FIG. 10 VOL I. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
